# SDR CA990330036

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: 1231003
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PDU UNIT FOUND SMOKING, ELECTRICAL CONNECTOR DISCONNECTED, AIRCRAFT FLOWN TO MAINTENANCE BASE UNDER MEL.
